# SDR FDEA202507101170

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,570 hours, 13,222 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Accumulator
- Condition: Underserviced
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR YELLOW HYD LOW PRESS. THEN  WHILE DOING FLIGHT CONTROL CHECK, NOTICED THE  YELLOW HYD FLUID LEVEL DECREASING.    AMM: 12-14-29-00  FOUND THE YELLOW SYSTEM ACCUMULATOR TO BE  UNDERSERVICED. SERVICED IT ACCORDING TO AMM.  OPERATED THE FLIGHT CONTROLS WHILE RUNNING THE NO 2  ENGINE PER JRH, AND FOUND NO LOSS OF HYDRAULIC  PRESSURE. NO MESSGAES AND NO LIGHTS.NO LOSS OF  FLUID LEVEL WAS NOTED. NO EVIDENCE OF LEAKS  NOTED.OPS AND LEAK CHECK GOOD. SYSTEM ALSO OPERATED  PROPERLY ON ELECTRIC PUMPS.
